RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 265–266 (Mi umn109)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Periodic solutions of the Hamilton–Jacobi equation with a periodic forcing term

A. N. Sobolevskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm109

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1375–1376

Bibliographic databases:

MSC: 70H20, 70H12
Accepted: 02.09.1998

Citation: A. N. Sobolevskii, “Periodic solutions of the Hamilton–Jacobi equation with a periodic forcing term”, Uspekhi Mat. Nauk, 53:6(324) (1998), 265–266; Russian Math. Surveys, 53:6 (1998), 1375–1376

Citation in format AMSBIB
\Bibitem{Sob98}
\by A.~N.~Sobolevskii
\paper Periodic solutions of the Hamilton--Jacobi equation with a~periodic forcing term
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 265--266
\mathnet{http://mi.mathnet.ru/umn109}
\crossref{https://doi.org/10.4213/rm109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702622}
\zmath{https://zbmath.org/?q=an:0932.35041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1375S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1375--1376
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039286249}


Linking options:
  • http://mi.mathnet.ru/eng/umn109
  • https://doi.org/10.4213/rm109
  • http://mi.mathnet.ru/eng/umn/v53/i6/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Sobolevskii, “Periodic solutions of the Hamilton–Jacobi equation with a periodic non-homogeneous term and Aubry–Mather theory”, Sb. Math., 190:10 (1999), 1487–1504  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Evans, LC, “Effective Hamiltonians and averaging for Hamiltonian dynamics I”, Archive For Rational Mechanics and Analysis, 157:1 (2001), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:198
    Full text:86
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019